UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Set identification via quantile restrictions in short panels

Rosen, AM; (2012) Set identification via quantile restrictions in short panels. JOURNAL OF ECONOMETRICS , 166 (1) pp. 127-137. 10.1016/j.jeconom.2011.06.011.

Full text not available from this repository.
Type: Article
Title: Set identification via quantile restrictions in short panels
DOI: 10.1016/j.jeconom.2011.06.011
Keywords: Social Sciences, Science & Technology, Physical Sciences, Economics, Mathematics, Interdisciplinary Applications, Social Sciences, Mathematical Methods, Business & Economics, Mathematics, Mathematical Methods In Social Sciences, ECONOMICS, MATHEMATICS, INTERDISCIPLINARY APPLICATIONS, SOCIAL SCIENCES, MATHEMATICAL METHODS, Bound analysis, Conditional quantiles, Partial identification, Panel data, Fixed effects, MOMENT INEQUALITIES, SEMIPARAMETRIC ANALYSIS, ASYMPTOTIC PROPERTIES, REGRESSION QUANTILES, ECONOMETRIC-MODELS, LONGITUDINAL DATA, PARAMETERS, INFERENCE, ESTIMATOR, BOUNDS
UCL classification: UCL > School of Arts and Social Sciences
URI: http://discovery.ucl.ac.uk/id/eprint/1337516
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item